# SDR GTIA2025040738840

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N969NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11152
- Aircraft time: 9,005 hours, 3,831 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING SHORT FINAL THE LEAD FA CALLED US SAYING THAT BOTH FA'S IN THE FWD CABIN WERE SMELLING SOME KIND OF A MILD "BURN PLASTIC" SMELL. THE FO AND I SMELLED THE SAME BUT VERY LIGHTLY. NO SMOKE WAS SEEING NOR THERE WERENO WORNINGS OR INDICATIONS. ALL SYSTEMS WORE NORMAL. DESCRIPTION OF ODOR/FUMES: TEMPORARY, SMOKE/BURNING/ELECTRICAL SMELL. APPARENT CABIN SOURCE: GALLEY EQUIPMENT. FWD CABIN AND FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-UPON ARRIVAL VERIFIED IF ANY SIGNOF ODDOR S FOUND. RAN PACKS INDIVIDUALLY AND NO SIGN OF SMELL NOTED. PERFORMED AS A PRECAUTIONARY ACTION,PACK BURN OUT PER. TSM 05-50-00.NO SIGN OF SMELL NOTED AT THIS TIME. A/C OK FOR SVC.
